MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013062
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No devices were returned within the duration of this investigation.The device identified by the complaint information has not been received for evaluation.The root cause of the complaint as reported was not possible to confirm.However, it is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.Should a laser fiber be returned allowing further analysis, details concerning the evaluation will be provided in a follow up report.
 
Event or Problem Description
Dmta quality was contacted regarding a holmium laser fiber which was reported to have broken, "a urs treatment has been conducted in which a laser fiber was broken".
 
Additional Manufacturer Narrative
One laser fiber was returned for evaluation based on the complaint as reported.The laser fiber returned was confirmed to be item k2013062 lot f2723s, and was confirmed to be broken as described by the complainant.Upon verification of the rfid, it was revealed the laser was power performance tested acceptably by dmta personnel, confirming the acceptable operation of the device.Additionally, a small amount of usage was recorded on the laser fiber, indicating perhaps a mechanical force placed on the laser fiber occurred early on during operation.It is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.No manufacturing defects were revealed.
 
Event or Problem Description
Dmta quality was contacted regarding a holmium laser fiber which was reported to have broken.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30188
MDR Report Key20268353
Report Number1037955-2024-00038
Device Sequence Number3531284
Product Code GEX
UDI-Device Identifier04049958003097
UDI-Public01040499580030971728070710F2723S
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2013062
Device Lot NumberF2723S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown